# SDR 95ZZZX5604

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7682H
- Make and model: Piper PA-12
- Aircraft serial: 12571
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage Rt
- Part time: 2,262 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A LOWER LONGERON CLUSTER ON THE RIGHT SIDE OF THE FUSELAGE, JUST BENEATH THE BATTERY COMPARTMENT, HAS BEEN BADLY DAMAGED BY CORROSION.  SUSPECT CAUSE WOULD BE FROM BATTERY ACID DRIPPING IN THIS AREA FOR SOME TIME.
